# SDR DL72S954704

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACKS BETWEEN SECTION 12A AND 19A.  REPLACED EMERGENCY PACK POWER SUPPLY AND BATTERY PACK CHECKS OK.
